U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

can you combine ativan and remeron (mirtazapine)?

2 doctor answers7 doctors weighed in
Dr. Steven Reidbord
Psychiatry 36 years experience
Yes: Ativan (lorazepam) is a benzodiazepine tranquilizer, and Remeron (mirtazapine) (mirtazepine) is a sedating snri antidepressant. The combination can lead to excess sedation, especially when taken in high doses. But in most cases it's tolerated well.
Dr. Krishna Kumar
Psychiatry 55 years experience
Ativan with Remeron: Ativan is a medication for Anxiety. Remeron is a medication for Depression. Using Ativan with Remeron may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. The elderly, may also experience impairment in thinking, judgment, and motor coordination. Discuss with Psychiatrist: •Diagnosis of Anxiety, Depression or both •Side effects, Interactions •Therapy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 30-year-old member asked:
1 doctor answer6 doctors weighed in
A 35-year-old male asked:
3 doctor answers7 doctors weighed in
A 58-year-old male asked:
2 doctor answers2 doctors weighed in
A 58-year-old male asked:
2 doctor answers2 doctors weighed in
A 58-year-old male asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 21, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.